# SDR CALA0800877

- Difficulty date: September 13, 2008
- Submitted: September 16, 2008
- Operation: Air carrier
- Aircraft: N19136
- Make and model: Boeing 757224
- Aircraft serial: 29285
- Aircraft time: 38,916 hours, 9,419 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: 146N5391110
- Condition: Corroded
- Location: Cargo Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO FLOOR RT SIDE PANEL CORRODED FROM FS 1470 TO FS 1500.  REMOVED AND REPLACED PER SRM 51-40-02.
